Announcements

CALL FOR PAPERS 2018

 

Jurnal Tadris Matematika (p-ISSN: 2621-3990   |  e-ISSN: 2621-4008)

Jurnal Tadris Matematika is a scientific publication in mathematics education and learning including: (1) mathematical thinking process, (2) mathematics models, media, and teaching materials development, (3) pedagogical content knowledge, (4) mathematics theoretical study and learning practice, (5) mathematics learning evaluation, and (6) the study of mathematics and Islamic value integration. This journal is published twice a year, June and November, both in print and online version.

Jurnal Tadris Matematika published by Department of Mathematics Education, Faculty of Tarbiyah and Teacher Training (FTIK), State Islamic Institute (IAIN) Tulungagung, East Java, Indonesia.

Therefore, Jurnal Tadris Matematika invites the authors to submit the article based on the following schedule:

Volume and Number

Deadline

Publish

Volume 1, Number 2, November 2018

30 September 2018

November 2018

Online submission: http://ejournal.iain-tulungagung.ac.id/index.php/taalum/about/submissions#onlineSubmissions

Visit Procedures Online Registration and Articles Template

FREE OF CHARGE IN PUBLISHING THE ARTICLE. For futher information visit Author Fees

After registrasion, please confirm to redacture at tmt@iain-tulungagung.ac.idjurnaljtm@gmail.com by attaching mobile phone number or contact Editor-in-Chief via WhatsApp +6285646513474

 
Posted: 2018-05-31
 
1 - 1 of 1 Items


Editorial Office:

Jurusan Tadris Matematika, Fakultas Tarbiyah dan Ilmu Keguruan (FTIK), Institut Agama Islam Negeri (IAIN) Tulungagung
Jl. Mayor Sujadi Timur No. 46 Tulungagung, Phone (+62) 355 321513, Faximile (+62) 355 321656
e-mail: tmt@iain-tulungagung.ac.id  /  jurnaljtm@gmail.com
Website: http://ejournal.iain-tulungagung.ac.id/index.php/jtm

----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Jurnal Tadris Matematika Indexed by:

----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Jurnal Tadris Matematika (p-ISSN: 2621-3990, e-ISSN: 2621-4008) by http://ejournal.iain-tulungagung.ac.id/index.php/jtm
is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License

Creative Commons License